Warning Text: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.;Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.;Do not use if packet is torn or open.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for longer time than directed.
Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Hypromellose, Sodium Carbonate, Zinc Stearate.
Ingredients: Active Ingredients: In Each Tablet: Aspirin (500 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Hypromellose, Sodium Carbonate, Zinc Stearate.
Active Ingredients: Aspirin 500 mg (nsaid)
Dosage: (In each tablet)
Instructions: Drink a full glass or water with each dose. Adults And children 12 years And over: take 1 or 2 tablets every 4 to 6 hours, not to exceed 8 tablets in 24 hours. Children under 12 years: consult a doctor.